MathSciNet Relay Station
MathSciNet bibliographic data
MR2353944 (2009a:41024) 41A25 (35J25 41A63 41A65 65N12 65N35)
Schwab, Christoph; Stevenson, Rob Adaptive wavelet algorithms for elliptic PDE's on product domains. Math. Comp. 77 (2008), no. 261, 71–92 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement